# SDR WX0A2023081831817

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N212NV
- Make and model: Airbus A320-214
- Aircraft serial: 5498
- Aircraft time: 29,555 hours, 19,374 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) NOSE WHEEL PULLS LEFT ON T/O. AFTER GEAR UP, ECAM WHEEL N/W STRG FAULT. LANDED AND STOPPED ON RUNWAY. RESET PROCEEDURES SUCCESSFUL. TAXI TO GATE. TROUBLESHOOTING REQUIRED PER QRH RESET. / PEFORMED BITE TEST AND GROUND SCAN OF BOTH BSCU SYSTEMS. TEST SUCCESSFUL IAW AMM 32-46-00-740-001-A AND 32-46-00-740-002-A. PERFORMED AFS TEST IAW AMM 22-96-00-710-001-A TEST SUCCESSFUL. BEFORE BITE TEST CLEANED 4GC SENSOR AND RESET BOTH BSCU SYSTEMS."
